# SDR HALA2021111800209

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 31,613 hours, 4,982 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Case
- Condition: Cracked
- Location: Intake Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 399 UPON REMOVAL OF APU AIR INTAKE BOX. FOUND CORROSION, CRACK AND DISBOND DAMAGE ON FWD SIDE OF CASING. CORRECTIVE ACTION: REPAIRED PER PRI 595436-14 AND ER/A 595436-14. (2021133)
